Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 47, Number 6

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 47, Number 6 (1941)
Bull. Amer. Math. Soc. 47 (1941)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 47, Number 6 (1941)
Bull. Amer. Math. Soc. 47 (1941)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Some recent developments in the theory of continued fractions
H. S. Wall.
Bull. Amer. Math. Soc. 47 (1941), 405-423
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0004280
On biorthogonal matrices
Y. K. Wong.
Bull. Amer. Math. Soc. 47 (1941), 424-431
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0004077
On spherical cycles
Samuel Eilenberg.
Bull. Amer. Math. Soc. 47 (1941), 432-434
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0004778
A new concept in distance geometry with applications to spherical subsets
Leonard M. Blumenthal.
Bull. Amer. Math. Soc. 47 (1941), 435-443
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0005333
The finite differences of polygenic functions
Rufus P. Isaacs.
Bull. Amer. Math. Soc. 47 (1941), 444-448
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0004321
On the asymptotic lines of a ruled surface
Guido Fubini.
Bull. Amer. Math. Soc. 47 (1941), 448-451
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0004502
A sequence of limit tests for the convergence of series
Margaret Martin.
Bull. Amer. Math. Soc. 47 (1941), 452-457
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0005396
The double cosets of a finite group
J. S. Frame.
Bull. Amer. Math. Soc. 47 (1941), 458-467
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0004027
Conditions for the continuity of arc-preserving transformations
D. W. Hall and W. T. Puckett Jr..
Bull. Amer. Math. Soc. 47 (1941), 468-475
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0004130
A note on subgeometries of projective geometry as the theories of tensors
T. L. Wade.
Bull. Amer. Math. Soc. 47 (1941), 475-478
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0004526
A note on quasi-metric spaces
George E. Albert.
Bull. Amer. Math. Soc. 47 (1941), 479-482
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0004104
Cesàro summability of a class of series
M. S. Macphail.
Bull. Amer. Math. Soc. 47 (1941), 483-487
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0005399
A characterization of the group of homographic transformations
P. O. Bell.
Bull. Amer. Math. Soc. 47 (1941), 488-493
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0004500
On the mapping of quadratic forms
Lloyd L. Dines.
Bull. Amer. Math. Soc. 47 (1941), 494-498
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0004216
On the representations, $N_{3} ( n^{2} )$
C. D. Olds.
Bull. Amer. Math. Soc. 47 (1941), 499-503
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0004262
Some more uniformly convex spaces
Mahlon M. Day.
Bull. Amer. Math. Soc. 47 (1941), 504-507
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0004068
A flat Klein bottle isometrically embedded in euclidean 4-space
C. Tompkins.
Bull. Amer. Math. Soc. 47 (1941), 508
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0003976
The $R_{𝜆}$-correspondent of the tangent to an arbitrary curve of a non-ruled surface
P. O. Bell.
Bull. Amer. Math. Soc. 47 (1941), 509-511
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0004501
On the simultaneous approximation of two real numbers
Raphael M. Robinson.
Bull. Amer. Math. Soc. 47 (1941), 512-513
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0004271
Note on a theorem on quadratic residues
Kai-Lai Chung.
Bull. Amer. Math. Soc. 47 (1941), 514-516
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0004823
American Mathematical Society